# SDR UPS01236101

- Difficulty date: May 26, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INDICATION OF MATERIAL LOSS GREATER THAN 10 8/0  IN THE SKIN AT CIRCUMFERENTIAL JOINT BS 441 BETWEEN S 17R AND S 20R FORWARD PANEL.  CUT DAMAGED AREA ON STA 441 BETWEEN STA 17R AND STA 20R PER DRAWING 69-62161.  INSTALLED DOUBLER REPAIR IN CUT OUT AREA PER UPS EO B727 5310-1371E APPENDIX 8.5 AND DRAWING 69-62161.
